Japan Journal of Applied Mathematics

, Volume 7, Issue 1, pp 121–129

Hausdorff dimension of graphs of some Rademacher series

  • Yasunobu Shiota
  • Takeshi Sekiguchi


Our study is of the Hausdorff dimension and the packing dimension of graphs of Rademacher series whose coefficients form geometric progression.

Key words

Hausdorff dimension packing dimension Rademacher series self-affine function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    W.A. Beyer, Hausdorff dimension of level sets of some Rademacher series. Pacific J. Math.,12(1962), 35–46.MATHMathSciNetGoogle Scholar
  2. [2]
    D.W. Boyd, The distribution of the Pisot numbers in the real line. Séminaire de Théorie des Nombres, Paris 1983–84, Birkhäuser Boston Inc., Boston, 1985, 9–23.Google Scholar
  3. [3]
    G. de Rham, Sur quelques courbes définites par des équations fonctionnelles. Rend. Sem. Mat. Torino,16(1957), 101–113.Google Scholar
  4. [4]
    P. Erdös, On a family of symmetric Bernoulli convolutions. Amer. J. Math.,61(1939), 974–976.CrossRefMathSciNetGoogle Scholar
  5. [5]
    K.J. Falconer, The Geometry of Fractal Sets. Cambridge University, Press, Cambridge, 1985.MATHGoogle Scholar
  6. [6]
    A.M. Garsia, Arithmetic properties of Bernoulli convolutions. Trans. Amer. Math. Soc.,102(1962), 409–432.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    M. Hata and M. Yamaguti, The Takagi function and its generalization. Japan J. Appl. Math.1(1984), 183–199.MATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    N. Kôno, On self-affine functions. Japan J. Appl. Math.,3(1986), 259–269.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    B.B. Mandelbrot, The Fractal Geometry of Nature. W.H. Freeman and Co., San Francisco, 1982.MATHGoogle Scholar
  10. [10]
    F. Przytycki and M. Urbański, On Hausdorff dimension of some fractal sets. Studia Math.,93(1989), 155–186.MATHMathSciNetGoogle Scholar
  11. [11]
    R. Salem, On some singular monotonic functions which are strictly increasing. Trans. Amer. Math. Soc.,53(1943), 427–439.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    S.J. Taylor, and C. Tricot, Packing measure and its evaluation for a Brownian path. Trans. Amer. Math. Soc.,288(1985), 679–699.MATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    C. Tricot, Dimensions de graphes. C. R. Acad. Sci. Paris,303(1986), 609–612.MATHMathSciNetGoogle Scholar

Copyright information

© JJAM Publishing Committee 1990

Authors and Affiliations

  • Yasunobu Shiota
    • 1
  • Takeshi Sekiguchi
    • 2
  1. 1.Department of MathematicsAkita UniversityAkitaJapan
  2. 2.College of General EducationTôhoku Gakuin UniversitySendaiJapan

Personalised recommendations